# SDR P5CA0501311

- Difficulty date: January 27, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Aircraft time: 112,514 hours, 21,390 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 7644763
- Part serial: G117199
- Condition: Failed
- Location: Nr 3 A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PACK HAD NO CONTROL FROM FLIGHT ENGINEERS STATION.  PACK STAYS ON AND WILL NOT SHUT DOWN.  REMOVED AND REPLACED FLOW CONTROL VALVE PER MM 21-51-00.
